Ask an expert
Question

17 Aug 2010

Constant Headache
Dear Dr,

2 wks back i was hospitalized for major depression and after discharged i was prescribed some medication(Adco-Zolpidem, Lexamil and Xanor) to take home with.
30min sfter taking my pills i fall deeply asleep so i deceide to stop them because i have to go to work and also have small kids to look after.ever since i stop taking pill i have a constat headache on my right side and now my eye turned a bit red.

kindly advice me what to do beside taking my madication or can you please refer me to a headache Dr around Kempton Park who accept BONITAS medical aid.
thanks.
Answer 406 views
Expert
Headache expert
Headache expert

01 Jan 0001

Dear Lebo,

Unfortunately I do not know of anyone in that area that specialises in headaches. Sorry I can't help.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9379 votes
No
67% - 19427 votes
Vote